Spherical harmonics approach to parabolic partial differential equations Article

SenGupta, Indranil, Mariani, Maria C. (2012). Spherical harmonics approach to parabolic partial differential equations . 2(4), 461-471. 10.1007/s13324-012-0039-0

cited authors

  • SenGupta, Indranil; Mariani, Maria C

sustainable development goals

publication date

  • December 1, 2012

keywords

  • Mathematics
  • Mathematics, Applied
  • Physical Sciences
  • Science & Technology

Digital Object Identifier (DOI)

publisher

  • SPRINGER BASEL AG

start page

  • 461

end page

  • 471

volume

  • 2

issue

  • 4